Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




165 Publications

2017 | Journal Article | IST-REx-ID: 909   OA
Akopyan A, Vysotsky V. 2017. On the lengths of curves passing through boundary points of a planar convex shape. The American Mathematical Monthly. 124(7), 588–596.
View | DOI | Download (ext.)
 
2017 | Thesis | IST-REx-ID: 6287
Nikitenko A. 2017. Discrete Morse theory for random complexes , IST Austria, 86p.
View | Files available | DOI
 
2017 | Journal Article | IST-REx-ID: 481   OA
Biedl T, Huber S, Palfrader P. 2017. Planar matchings for weighted straight skeletons. International Journal of Computational Geometry and Applications. 26(3–4), 211–229.
View | Files available | DOI
 
2017 | Journal Article | IST-REx-ID: 568   OA
Franek P, Krcál M. 2017. Persistence of zero sets. Homology, Homotopy and Applications. 19(2), 313–342.
View | DOI | Download (ext.)
 
2017 | Preprint | IST-REx-ID: 6288   OA
Edelsbrunner H, Nikitenko A. Poisson-Delaunay mosaics of order k. arXiv:1709.09380.
View | Download (ext.) | arXiv
 

Filters and Search Terms

type<>research_data

Search

Filter Publications

Display / Sort

Citation Style: IST Annual Report

Export / Embed